JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, vol.63, no.3, pp.715-752, 2011 (Journal Indexed in SCI)
In this paper, we consider one-parameter families of new extrinsic differential geometries on spacelike hypersurfaces in the lightcone. These geometries are constructed by applying two of one-parameter families of Legendrian dualities between pseudo-spheres in Lorentz-Minkowski space. These Legendrian dualities have been recently given as a part of extensions of the mandala of Legendrian dualities in the previous research of the authors.